English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quadratic envelope of the category of class two nilpotent groups

MPS-Authors
/persons/resource/persons235191

Jibladze,  Mamuka
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235996

Pirashvili,  Teimuraz
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Jibladze, M., & Pirashvili, T. (2006). Quadratic envelope of the category of class two nilpotent groups. Georgian Mathematical Journal, 13(4), 693-722.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2C49-A
Abstract
There is no abstract available